# SDR AALA20010676

- Difficulty date: March 21, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TOOLING MARK IN FRAME STATION 313 LONGERON 9R.  INSTALLED J-ANGLE REPAIR AS PER AARD 53-10-00-14.  (M)
